# SDR 2006UALA01793

- Difficulty date: September 19, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 67,984 hours, 8,555 cycles
- Engine: Pwa PW4056
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 500 S10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STR 10R CRACKED AT STA 500, 1 EA HOLE.  CUT OUT DAMAGE & REPAIRED.  SUSPECT PRESSURIZATION CYCLE FATIGUE.   INCORPORATED SB 747-53A2484.
